# SDR SIMA20150224021

- Difficulty date: February 24, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525664001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 67 IS CRACKED AT RIVET HOLE BETWEEN STRINGER 16L & 17L.  REPAIRED IAW ERS-EM-53MR-1120.  FRAME PN 145-25764-007.
